# SDR DALA2019072004320

- Difficulty date: July 19, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE CORROSION ON RUB STRIPS OF LOWER RT SKIN FUEL ACCESS PANEL CUT OUTS #620LB & 620MB. IN REFERENCE NRC 00503. AD. NRC 00728: CORROSION LEVEL 2, RUB STRIPS OF LOWER RT SKIN FUEL ACCESS PANEL CUT OUTS #620LB & 620MB WERE REPLACED PER SRM 57-10-01-2R-3. (LP #1179589)
